MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT ANGLED INSERTER; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US SUMMIT ANGLED INSERTER; HIP INSTRUMENTS : IMPACTORS
Model Number 2570-05-125
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Inserter stuck inside the insertion hole of the stem implant.No surgical delays or patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT ANGLED INSERTER
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11574036
Report Number1818910-2021-06190
Device Sequence Number17210165
Product Code HWR
UDI-Device Identifier10603295143222
UDI-Public10603295143222
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2570-05-125
Device Catalogue Number257005125
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1